# SDR DALA2016010800105

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT OTBD GUIDE VANE, OTBD FLAP, INBD EDGE.  LT OTBD GUIDE VANE, OTBD FLAP INBD EDGE WAS REPAIRED IAW SRM 57-03, PAR 11, ACFT 0996, CARD 2000-8149-08, JOB 000-0012 AND ER/A 521199-14MA, REV ORIGINAL.
